How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr Scott Nimmo Your Own Question
Dr Scott Nimmo
Dr Scott Nimmo, Dog Veterinarian
Category: Dog Veterinary
Satisfied Customers: 19132
Experience:  BVMS, MRCVS. { Glasgow UK }
10315041
Type Your Dog Veterinary Question Here...
Dr Scott Nimmo is online now
A new question is answered every 9 seconds

My blue heeler ate my daughters 30 mg vyvanse what will

Customer Question

My blue heeler ate my daughters 30 mg vyvanse what will hapoen
JA: I'm sorry to hear that. The Veterinarian will know if the dog will be able to digest that. What is the dog's name and age?
Customer: Ocho 1 year
JA: Is there anything else the Veterinarian should be aware of about Ocho?
Customer: No
Submitted: 3 months ago.
Category: Dog Veterinary
Expert:  Dr Scott Nimmo replied 3 months ago.

Hello and welcome,

This is just a quick note to let you know that I have picked up your question and am working on it now.

My name is***** and I am a small animal vet with many years experience in treating cats and dogs and smaller pets, rest assured I will do my best to answer your question to your satisfaction today. You can expect to receive a written reply sometime within the next ten minutes or so.

Regards,

Dr Scott

Expert:  Dr Scott Nimmo replied 3 months ago.

Hello again

I have worked out a reply for you below.

1. This drug is potentially toxic to you dog. One of the best things you can do in this sort of situation is to make your dog sick immediately and try recover the drug that way. If you can do this within the first hour after ingestion { Two hours at the absolute outside } then things should be OK. For the sake of speed I will give you a link on how to do this best : LINK

{ Also be aware that an ER vet will be able to quickly induce vomiting with prescription drugs }

2. However if you fail to induce vomiting and / or or if any odd symptoms occur then you should have your dog checked over by a vet without delay. In your case expected side effects would include excitement, cardiac arrhythmias and central nervous system problems

Regards,

Dr Scott
Please be kind enough to rate my service to you after we have concluded our dialogue, such feedback helps me maintain the quality of my answers.

Expert:  Dr Scott Nimmo replied 3 months ago.

Hello again,

I am just checking back in to see how Ocho is getting on after our recent dialogue concerning the Vyvanse ingestion ...

Please get back to me and let me know how things are going.

Regards,

Dr Scott

Please be kind enough to rate my service to you after we have concluded our dialogue. Such feedback helps me maintain the quality of my answers.